# SDR CALA2025061905709

- Difficulty date: June 15, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N77539
- Make and model: Boeing 737824
- Aircraft serial: 63642
- Aircraft time: 24,802 hours, 9,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK (INTERIOR AND EXTERIOR) {MULT-33-3-0004} - M1673 FAILED FUNCTIONAL CHECK. REPLACED BATTERY PACK IN M1673 POWER SUPPLY TWICE, IAW AMM 33-51-06-960-805, UP TO AND INCLUDING STEP 4.E.(6)(B). TEST BUTTON ON POWER SUPPLY DOES NOT WORK. EMERGENCY LIGHTS FOR THIS POWER SUPPLY COME ON WHEN ATTENDANT PANEL SWITCH IS USED. NEED NEW CHARGER ASSY.PARTS USED:  99-3351-3-0015, QTY :2 REPLACED EMERGENCY LIGHT POWER SUPPLY M1673. 33-51-06-960-806. OP. CKS GOOD. PARTS USED:  53-3351-3-0013,QTY :1
